Volume 13, issue 1 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Homological stability properties of spaces of rational $J$–holomorphic curves in $\mathbb{P}^2$

Jeremy Miller

Algebraic & Geometric Topology 13 (2013) 453–478
Abstract

In a well known work, Graeme Segal proved that the space of holomorphic maps from a Riemann surface to a complex projective space is homology equivalent to the corresponding space of continuous maps through a range of dimensions increasing with degree. In this paper, we address if a similar result holds when other (not necessarily integrable) almost complex structures are put on projective space. We take almost complex structures that are compatible with the underlying symplectic structure. We obtain the following result: the inclusion of the space of based degree–k J–holomorphic maps from 1 to 2 into the double loop space of 2 is a homology surjection for dimensions j 3k 3. The proof involves constructing a gluing map analytically in a way similar to McDuff and Salamon, and Sikorav, and then comparing it to a combinatorial gluing map studied by Cohen, Cohen, Mann, and Milgram.

Keywords
almost complex structure, little disks operad, gluing
Mathematical Subject Classification 2000
Primary: 53D05
Secondary: 55P48
References
Publication
Received: 10 February 2012
Revised: 15 October 2012
Accepted: 16 October 2012
Published: 6 March 2013
Authors
Jeremy Miller
Department of Mathematics
CUNY Graduate Center
365 Fifth Avenue
New York, NY 10016
USA
http://https://sites.google.com/site/jeremykennethmiller/